# SDR YENA2020082500434

- Difficulty date: August 21, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N964JT
- Make and model: Airbus A321-231
- Aircraft serial: 7018
- Aircraft time: 19,058 hours, 3,681 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: A11169RP
- Condition: Deformed
- Location: Galley Door
- Part time: 53,137 hours, 17,905 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DEFORMATION SLIDE RAFT ON DOOR 831 AT FWD GALLEY AREA (1 EA); (RESOLVED ON W/O: 1052640 TASKCARD: NR-00004 ) REF AEROMAN NR W/O#2020-237/1 WCC#2020-211010. R & R SLIDE RAFT ON DOOR 831 AT FWD GALLEY AREA (1EA) IAW AMM 25-62-44-400-007-A TOOL USED TORQUE PN:6064C SN:DME30726 DUE DATE:NOV-11-2020
